Don't ya just love PPRuNe. Here we go, sliding off again ! Guy asked a simple question & we are all, now, telling him how to manage his problem while he is already doing that. He was searching for ATTITUDES in the ME, specifically Qatar, regarding the management of this particular condition. I think we managed one reply on track.
Off thread, be careful. Asprin has side effects and can cause stomach bleeding if taken regularly. Dad being a Dr is no reason to put faith in the Quacks. In the ME, friend of mine passed all his A1 medicals & after passing the Age of 60 was required to take "enhanced" medicals by his company. Quacks passed him (Stress ECG, blood tests etc etc). He went on vacation and wound up in ICU with double kidney failure. He died . Thanks Docs !
Mate, tell them you have a tendency to high BP and what you are doing about it. Most Regulatory Authorities & AME's will want to see that you are managing the condition. As Ironbutts exhorts. Concealing this sort of thing can lead to nasty legal consequences. If Qatar get all hissy, they will be demonstrating a good reason for you not going there in the first place.